On the H-systems in higher dimension

Author: 

Fusco, N
Kristensen, J
Leone, C
Verde, A

Publication Date: 

31 October 2018

Journal: 

Nonlinear Analysis: Theory, Methods and Applications

Last Updated: 

2020-05-22T15:50:15.7+01:00

Issue: 

B

Volume: 

177

DOI: 

10.1016/j.na.2018.04.018

page: 

480-490

abstract: 

We prove a regularity result for the weak solutions of H-systems in dimensions n ≥ 3.

Symplectic id: 

844485

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article